Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 304, NWS Wilmington, OH

July 22, 20114 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 22, 2011, 4:17 PM EDT for 4 counties in Ohio. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2011, 4:17 PM EDT (20:17 UTC)
Expired
Jul 22, 2011, 5:00 PM EDT
In force
43 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Auglaize County, OH, Hardin County, OH, Logan County, OH, Shelby County, OH

The radar

The Cincinnati radar (KILN), 138 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 4:20 PM EDTTSTM WND DMG5 Ene Wapakoneta, OHPOLE BARN DESTROYED ON SR 67 JUST WEST OF UNIOPOLIS.
Jul 22, 4:22 PM EDTTSTM WND DMGSt. Marys, OHSTEEL ROOF RIPPED OFF OUTBUILDING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 22, 1:14 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.3 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3503 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3503 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
912 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

103 
WUUS51 KILN 222017
SVRILN
OHC011-065-091-149-222100-
/O.NEW.KILN.SV.W.0304.110722T2017Z-110722T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
417 PM EDT FRI JUL 22 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  AUGLAIZE COUNTY IN WEST CENTRAL OHIO...
  HARDIN COUNTY IN WEST CENTRAL OHIO...
  NORTHWESTERN LOGAN COUNTY IN WEST CENTRAL OHIO...
  NORTHEASTERN SHELBY COUNTY IN WEST CENTRAL OHIO...

* UNTIL 500 PM EDT.

* AT 412 PM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
  CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 9 MILES NORTH OF ADA TO CRIDERSVILLE TO
  ST. MARYS...MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEW KNOXVILLE...
  WAPAKONETA...
  ADA...
  BOTKINS...
  ALGER...
  WAYNESFIELD...
  DUNKIRK...
  LAKEVIEW...

IN ADDITION...MOULTON...UNIOPOLIS...FRYBURG...ST. JOHNS...DOLA...
HUNTERSVILLE...MCGUFFEY AND STATE ROUTE 195 AT STATE ROUTE 235 ARE
NEAR THE PATH OF THESE SEVERE THUNDERSTORMS.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 105 AND 117...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR EAST CENTRAL INDIANA AND SOUTHWESTERN OHIO.

&&

LAT...LON 4071 8349 4070 8343 4060 8361 4044 8399
      4051 8445 4067 8420 4066 8411 4065 8410
      4065 8389 4082 8388 4082 8350
TIME...MOT...LOC 2017Z 281DEG 18KT 4090 8378 4069 8408
          4055 8434

$$
ASL
2 follow-up statements
741 
WWUS51 KILN 222032
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
432 PM EDT FRI JUL 22 2011

OHC011-065-091-149-222100-
/O.CON.KILN.SV.W.0304.000000T0000Z-110722T2100Z/
AUGLAIZE OH-HARDIN OH-LOGAN OH-SHELBY OH-
432 PM EDT FRI JUL 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTHEASTERN SHELBY...NORTHWESTERN LOGAN...HARDIN AND AUGLAIZE
COUNTIES...

AT 429 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF DOLA TO 5 MILES
NORTH OF WAYNESFIELD TO MOULTON...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
ADA...ALGER...WAYNESFIELD...DUNKIRK...LAKEVIEW...KENTON AND FOREST.

IN ADDITION...UNIOPOLIS...ST. JOHNS...FRYBURG...DOLA...
HUNTERSVILLE...MCGUFFEY...STATE ROUTE 195 AT STATE ROUTE 235 AND
SILVER CREEK ARE NEAR THE PATH OF THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4071 8349 4070 8343 4060 8361 4044 8399
      4051 8445 4067 8420 4066 8411 4065 8410
      4065 8389 4082 8388 4082 8350
TIME...MOT...LOC 2032Z 281DEG 18KT 4089 8368 4068 8398
          4054 8424

$$
576 
WWUS51 KILN 222056
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
456 PM EDT FRI JUL 22 2011

OHC011-065-091-149-222106-
/O.EXP.KILN.SV.W.0304.000000T0000Z-110722T2100Z/
AUGLAIZE OH-HARDIN OH-LOGAN OH-SHELBY OH-
456 PM EDT FRI JUL 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHELBY...
NORTHWESTERN LOGAN...HARDIN AND AUGLAIZE COUNTIES WILL EXPIRE AT 500
PM EDT...

THE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 4071 8349 4070 8343 4060 8361 4044 8399
      4051 8445 4067 8420 4066 8411 4065 8410
      4065 8389 4082 8388 4082 8350
TIME...MOT...LOC 2056Z 281DEG 18KT 4087 8352 4066 8382
          4052 8408

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 11:05 AM EDT, 5 hours 12 minutes earlier.

Area forecast discussion, Jul 22, 11:05 AM EDT, 5 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1105 AM EDT FRI JUL 22 2011

.SYNOPSIS...
A HOT AND HUMID AIR MASS WILL REMAIN IN PLACE ACROSS THE REGION
THROUGH THE WEEKEND. A COLD FRONT WILL DROP TEMPERATURES CLOSER TO
NORMAL EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
MAINLY CLEAR SKIES ACROSS THE AREA THIS MORNING WITH THE AIRMASS
ACROSS OUR AREA ALREADY VERY UNSTABLE. ML CAPES ARE RUNNING IN
THE 3000-4000 J/KG RANGE AND THESE SHOULD INCREASE SOME THROUGH THE
AFTERNOON HOURS. A WEAKENING VORT MAX OVER EASTERN KY WILL PROVIDE
SOME FORCING THROUGH THE AFTERNOON HOURS FOR A CHANCE OF
THUNDERSTORMS ACROSS OUR SOUTHEAST. MEANWHILE...SHORT WAVE ENERGY
MOVING ACROSS THE LOWER GREAT LAKES WILL BRUSH ACROSS OUR NORTHERN
AREA THROUGH THIS AFTERNOON. TEMPERATURES MAY NOT BE QUITE AS WARM
AS YESTERDAY BUT WE SHOULD STILL MAKE INTO THE MID TO UPPER 90S
WITH HEAT INDICES IN EXCESS OF 105. NO CHANGES PLANNED TO THE
HEADLINES AT THIS POINT.
&&

.SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/...
HAVE USED A BLEND OF THE OPERATIONAL GFS AND ECMWF FOR THE SHORT
TERM PERIOD.

UPR LEVEL RIDGE WILL FLATTEN AND SHIFT TO THE SOUTHWEST THROUGH
THE WEEKEND AS AN UPR LVL TROF DIGS INTO NEW ENGLAND. THIS TROF
WILL PUSH A COLD FRONT ACRS NEW ENGLAND AND THE EASTERN GREAT
LAKES SATURDAY NIGHT INTO SUNDAY MORNING. IT APPEARS THAT THIS
FRONT WILL FALL SHORT IN AFFECTING OUR AREA. OTHERWISE...WITH A NW
FLOW DEVELOPING...EMBEDDED DISTURBANCES WITHIN THE FLOW...ALONG
WITH CONTINUED HOT AND HUMID WEATHER...WILL KEEP A THREAT OF
SHOWERS AND THUNDERSTORMS GOING. HAVE GENERALLY GONE WITH 30 AND
40 POPS WITH THE BEST CHANCES OCCURRING IN THE AFTERNOON AND
EVENING. TEMPERATURES OVER THE WEEKEND WILL FALL SLIGHTLY EACH DAY
DUE TO INCREASED CLOUD COVER AND LOWERING 850 MB TEMPERATURES.
HOWEVER...DEWPOINTS WILL REMAIN OPPRESSIVE...IN THE LOWER TO MID
70S...SUCH THAT A HEAT ADVISORY MAY BE NEED ONCE AGAIN ON SUNDAY
(EXCESSIVE HEAT WARNING MAY BE NEEDED FOR HAMILTON AND MONTGOMERY
COUNTIES AS THEY FALL UNDER A DIFFERENT CRITERIA POLICY).

MODELS CONTINUE TO SHOW THAT ANOTHER UPR LVL TROF WILL DIG ACRS
THE GREAT LAKES AND NEW ENGLAND DURING THE SUNDAY NIGHT INTO
MONDAY NIGHT TIME FRAME. THIS FEATURE WILL PUSH A COLD FRONT
THROUGH THE AREA SUNDAY NIGHT INTO MONDAY. WILL CONTINUE WITH A
CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY NIGHT INTO
MONDAY...WITH THE THREAT FOR PCPN ENDING AFTER FRONTAL PASSAGE.
SURFACE HIGH PRESSURE WILL BUILD INTO THE REGION MONDAY
NIGHT...ALLOWING SKIES TO CLEAR. DRIER AIR WILL ALSO FILTER INTO
THE REGION...BRINGING A REPRIEVE TO THE VERY MUGGY CONDITIONS.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
AN UPR LVL RIDGE IS FORECAST TO BUILD BACK INTO THE OHIO VALLEY
ONCE AGAIN BY MID TO LATE WEEK. HIGHS IN THE 80S ON TUESDAY WILL
RISE BACK INTO THE 90S ONCE AGAIN ALONG WITH AN INCREASE IN
HUMIDITY.

&&

.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
REDUCED VISIBILITIES AT SOME OF THE TAF SITES WILL PERSIST JUST
BEYOND SUNRISE...BEFORE GIVING WAY TO VFR CONDITIONS. THE FORECAST
PERIOD SHOULD BE RATHER TRANQUIL AT THE START...BUT THERE WILL BE
A CHANCE OF SHOWERS AND THUNDERSTORMS LATER IN THE TAF PERIOD.
CHANCES FOR THUNDERSTORMS TODAY LOOK HIGHER THAN THEY DID ON
THURSDAY. IN A WEATHER PATTERN OF WEAK FORCING AND WEAK
FLOW...STORM TIMING AND LOCATION ARE SIGNIFICANT UNCERTAINTIES.
WILL TIME OUT A VCSH FOR DAYTON...WHICH LOOKS TO HAVE THE BEST
CHANCE AT SEEING PRECIPITATION TODAY. WILL USE A CB MENTION FOR
THE MOST LIKELY TIME FRAME ELSEWHERE. CLEAR AND RELATIVELY CALM
CONDITIONS CAN BE EXPECTED FRIDAY NIGHT...WHICH SHOULD LEAD TO
ANOTHER ROUND OF REDUCED VISIBILITIES.

OUTLOOK...A CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH MONDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...EXCESSIVE HEAT WARNING UNTIL 9 PM EDT THIS EVENING FOR OHZ026-
     034-035-042>046-051>056-060-062.
     HEAT ADVISORY FROM 9 PM THIS EVENING TO 9 PM EDT SATURDAY FOR
     OHZ026-034-035-042>046-051>056-060-062.
     EXCESSIVE HEAT WARNING UNTIL 9 PM EDT SATURDAY FOR OHZ061-
     063>065-070>074-077>082-088.
KY...EXCESSIVE HEAT WARNING UNTIL 9 PM EDT SATURDAY FOR KYZ089>100.
IN...EXCESSIVE HEAT WARNING UNTIL 9 PM EDT THIS EVENING FOR INZ050-
     058-059.
     HEAT ADVISORY FROM 9 PM THIS EVENING TO 9 PM EDT SATURDAY FOR
     INZ050-058-059.
     EXCESSIVE HEAT WARNING UNTIL 9 PM EDT SATURDAY FOR INZ066-
     073>075-080.

&&

SYNOPSIS...HICKMAN
NEAR TERM...JGL
SHORT TERM...HICKMAN
LONG TERM...NOVAK
AVIATION...HATZOS
Hazardous weather outlook, Jul 22, 4:15 PM EDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
415 PM EDT FRI JUL 22 2011

INZ050-058-059-OHZ026-034-035-042>046-051>056-060-062-232015-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-GREENE-
415 PM EDT FRI JUL 22 2011

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 PM EDT
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.
   HEAT ADVISORY.

THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING. SOME OF
THESE STORMS COULD BECOME SEVERE WITH DAMAGING STRAIGHT LINE WINDS
THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

ALTHOUGH HIGH TEMPERATURES WILL BE SLIGHTLY COOLER ON
SUNDAY...HIGH HUMIDITY MAY STILL PUSH HEAT INDICES TO NEAR 100
DEGREES. IF SO...HEAT HEADLINES MAY NEED TO BE EXTENDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.

INZ066-073>075-080-KYZ089>100-OHZ061-063>065-070>074-077>082-088-
232015-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
MONTGOMERY-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-
HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
415 PM EDT FRI JUL 22 2011

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 9 PM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

THERE WILL BE A CHANCE OF THUNDERSTORMS THIS EVENING. SOME OF
THESE STORMS COULD BECOME SEVERE WITH DAMAGING STRAIGHT LINE WINDS
THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

ALTHOUGH HIGH TEMPERATURES WILL BE SLIGHTLY COOLER ON
SUNDAY...HIGH HUMIDITY MAY STILL PUSH HEAT INDICES TO NEAR 100
DEGREES. IF SO...HEAT HEADLINES MAY NEED TO BE EXTENDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Special weather statement, Jul 22, 3:43 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
343 PM EDT FRI JUL 22 2011

OHZ034-035-042-222015-
AUGLAIZE OH-DARKE OH-MERCER OH-
343 PM EDT FRI JUL 22 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MERCER...NORTHWESTERN
DARKE AND WESTERN AUGLAIZE COUNTIES THROUGH 415 PM EDT...

AT 338 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM MENDON TO WABASH TO 10 MILES WEST OF NORTH DAYTON...
MOVING EAST AT 20 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THE WIND GUSTS
MAY OCCUR WELL AHEAD OF ANY RAIN.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FORT RECOVERY...
CELINA...COLDWATER...ST. MARYS AND ST. HENRY.

ALSO...MENDON...NORTH DAYTON...COSMOS...NEPTUNE...CARTHAGENA...MARIA
STEIN...BROCK AND ROSE HILL ARE NEAR THE PATH OF THIS LINE OF STRONG
THUNDERSTORMS.

LAT...LON 4069 8445 4068 8422 4066 8421 4047 8438
      4024 8455 4024 8481 4069 8481 4073 8479
      4073 8446
Special weather statement, Jul 22, 4:09 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
409 PM EDT FRI JUL 22 2011

OHZ026-035-222045-
AUGLAIZE OH-HARDIN OH-
409 PM EDT FRI JUL 22 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN HARDIN AND
AUGLAIZE COUNTIES THROUGH 445 PM EDT...

AT 408 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF ADA TO CRIDERSVILLE TO
BULKHEAD...MOVING EAST AT 20 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THE WIND GUSTS
MAY OCCUR WELL AHEAD OF ANY RAIN.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW KNOXVILLE...
WAPAKONETA...ADA...ALGER...WAYNESFIELD...FOREST AND DUNKIRK.

ALSO...MOULTON...UNIOPOLIS...FRYBURG...ST. JOHNS...HUNTERSVILLE...
BLANCHARD...DOLA AND MCGUFFEY ARE NEAR THE PATH OF THIS LINE OF
STRONG THUNDERSTORMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4082 8349 4063 8379 4048 8412 4049 8445
      4055 8445 4069 8423 4066 8422 4065 8389
      4082 8388

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 3:30 AM EDTHeat AdvisoryILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more61 hr
Jul 22, 1:53 PM EDTAreal Flood AdvisoryILNScioto3 hr
Jul 22, 3:43 PM EDTSpecial Weather StatementILNMercer32 min
Jul 22, 4:09 PM EDTSpecial Weather StatementILNAuglaize36 min
Jul 22, 4:42 PM EDTSpecial Weather StatementILNShelby48 min
Jul 22, 5:16 PM EDTSpecial Weather StatementILNDelaware44 min
Jul 22, 5:59 PM EDTSpecial Weather StatementILNFranklin46 min
Jul 22, 6:10 PM EDTSevere Thunderstorm WarningILNDelaware, Licking31 min
Jul 22, 6:29 PM EDTSpecial Weather StatementILNScioto46 min
Jul 22, 6:52 PM EDTSpecial Weather StatementILNBrown38 min
Jul 22, 7:00 PM EDTSpecial Weather StatementILNMadison60 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.